# SDR DALA2018081305015

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,713 hours, 50,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN THE AFT LEFT LAVATORY WENT OFF. NO SMOKE OBSERVED, BATTERY DISCONNECTED.  R & R THE SMOKE DETECTOR & BATTERY,  OPS CHECKED GOOD.
